# SDR SIMA2854

- Difficulty date: October 11, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S52176207218
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND LEFT INTERCOSTAL BETWEEN FRAMES 36 AND 38 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED INTERCOSTAL IAW 51-25-02.  (M)
